MathSciNet Relay Station
MathSciNet bibliographic data
MR2459525 (2009k:92122) 92D30 (34C23 34D20 34D23 37N25)
Garba, S. M.; Gumel, A. B.; Abu Bakar, M. R. Backward bifurcations in dengue transmission dynamics. Math. Biosci. 215 (2008), no. 1, 11–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement